# SDR UPS04843365

- Difficulty date: September 20, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 73,508 hours, 48,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 57738443
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, AFT MAIN CARGO FS 1750 L36 INTERCOSTAL FWD OF VERTICAL BEAM CRACKED.  REMOVED INTERCOSTAL IAW SRM 51-1-21 & 51-3-0.  FABBED INTERCOSTAL ON TRAVLER 0007 PER DWG 5773844.  INSTALLED REPLACED INTERCOSTAL IAW DC8 SRM 51-1-20D.
